Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Skin darkening,
May 17, 2007

I started to take my hiv medicine(Kaletra/Truvada)and some other antibiotics(Bactrim) about 2 months ago, And my skin is getting darker like light brown now. Is it possible to my natural skin color back? Is there any medicine for that? Thanks.

Response from Dr. Henry

A small subset of patients can develop some skin pigmentation changes from either Bactrim or the FTC in Truvada. A wide range of other medical conditions can also cause skin color so a full medical evaluation and sometimes referral to a dermatologist can help sort out the possible contributing factors. KH



Previous
Abortion - continue
Next
digestive problems

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement